# SDR SWAA2020021741420

- Difficulty date: February 5, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 48,512 hours, 28,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 148A34703
- Condition: Cracked
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT B.S. 1040 STRINGER 15L CRACKED. / REMOVED AND REPLACED STRINGER CLIP PER SRM 51-40-02 P/N#148A3470-3.
